# SDR DU4R2009343

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND FWD FUSELAGE EXTERNAL SKIN BULGING (KEELBEAM CORRODED) AT BS 530 RT.
